Alert archive / Minnesota / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 96, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 13, 2006, 9:19 PM CDT for Anoka County, Isanti County, Minnesota. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2006, 9:19 PM CDT (02:19 UTC)
- Expired
- Jul 13, 2006, 9:43 PM CDT
- In force
- 24 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
Counties Anoka County, MN, Isanti County, MN
The radar
The Minneapolis radar (KMPX), 79 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.3 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1252 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1433 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 140220
SVRMPX
MNC003-059-140300-
/O.NEW.KMPX.SV.W.0096.060714T0219Z-060714T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
919 PM CDT THU JUL 13 2006
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ISANTI COUNTY IN EAST CENTRAL MINNESOTA...
ANOKA COUNTY IN EAST CENTRAL MINNESOTA...
* UNTIL 1000 PM CDT
* AT 914 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF CAMBRIDGE
TO 10 MILES SOUTH OF EAST BETHEL...AND MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
CAMBRIDGE...
ISANTI...
LINWOOD...
EAST BETHEL...
HAM LAKE...
BRAHAM...
STAY INDOORS...AND AWAY FROM WINDOWS.
LAT...LON 4572 9334 4517 9322 4517 9302 4550 9306
4558 9314 4571 9315
$$
JPR1 follow-up statement
000
WWUS53 KMPX 140243
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
941 PM CDT THU JUL 13 2006
MNC003-059-140251-
/O.CAN.KMPX.SV.W.0096.000000T0000Z-060714T0300Z/
ISANTI MN-ANOKA MN-
941 PM CDT THU JUL 13 2006
...THE SEVERE THUNDERSTORM WARNING FOR ANOKA AND ISANTI COUNTIES IS
CANCELLED...
RADAR INDICATED THAT THE LINE OF STORMS HAD WEAKENED TO BELOW SEVERE
LIMITS. THUS THE WARNING HAS BEEN CANCELLED. SMALL HAIL AND HEAVY
DOWNPOURS ARE LIKELY AS THE STORMS MOVE TOWARD RUSH CITY AND FOREST
LAKE.
LAT...LON 4572 9334 4517 9322 4517 9302 4550 9306
4558 9314 4571 9315
$$
JPRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:30 PM CDT, 5 hours 49 minutes earlier.
Area forecast discussion, Jul 13, 3:30 PM CDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
330 PM CDT THU JUL 13 2006
.DISCUSSION...
STORMS HAVE BEGUN TO FIRE IN WESTERN MINNESOTA LAST COUPLE HOURS IN
VERY UNSTABLE AIRMASS AHEAD OF APPROACHING FRONT. NARROW TONGUE OF
SBLIS IN THE B10 RANGE IN W MN WHERE MOST ACTIVE STORMS CURRENTLY
ARE. ALSO NICE UPPER TROUGH APRCHG E DKTS PROVIDING ADDED LIFT. THIS
SHUD ALSO GIVE STORMS AN ASSIST TO MAINTAIN COVERAGE AS STORMS MOVE
EAST TONIGHT. WITH LACK OF DEEP LAYER SHEAR (0-6KM BULK SHEAR ONLY
20 KNOTS) WOULD EXPECT MAIN THREAT TO BE HAIL...POSSIBLY EVOLVING
INTO DAMAGING WINDS IF SHORT BOWS DEVELOP. MOST CONVECTION SHOULD
EXIT CWA BY 12Z...BUT LEFT SLIGHT CHC EXT SE AREAS IN MRNG. DRIER
AIRMASS COMING OFF THE DAKOTAS WILL PUSH INTO W AREAS LATE TONIGHT
AND INTO THE EAST TOMORROW. WITH MORE OF A SWLY TRAJECTORY ON
SATURDAY DEWPOINTS MAY HAVE TROUBLE REACHING NEAR 70...SO BACKED
THEM OFF A BIT. THIS ALSO WILL BRING DOWN HEAT INDEX VALUES. GFS IS
FASTER THAN NAM FOR SUNDAY WITH GFS SETTLING A BOUNDARY ACROSS
CENTRAL MINNESOTA WHILE NAM HAS FRONT ACROSS NW MN. THIS AGAIN WILL
HAVE IMPACT ON TEMPERATURES AND HEAT INDEX WITH GFS COOLER IN N
CWA. CONVECTION HOWEVER IS UNLIKELY SATURDAY INTO SUNDAY AFTENOON
WITH STRONG CAP BUILDING ACROSS CWA...EVEN THE COOLER GFS HAS 700 MB
TEMPERATURES +14.
LONGER TERM...SUNDAY NIGHT THROUGH FRIDAY
JET ENERGY SHIFTS A LITTLE BIT FURTHER SOUTH MONDAY AND TUESDAY
BRINING A SLIGHT RELIEF TO THE OPPRESSIVE HEAT OF THE WEEKEND.
SFC TROF/FRONTAL BOUNDARY IS POISED TO DROP ACROSS THE CWA MONDAY
AFTERNOON AS UPPER FLOW BECOMES MORE ZONAL. FRONT GETS HUNG UP TO
THE SOUTH OF THE CWA LATE MONDAY AS IT BECOMES PARALLEL TO UPPER
FLOW THEN DRIFTS BACK NORTHWARD ACROSS THE CWA LATER TUESDAY. GFS
SHOWING SLIGHTLY COOLER H7 TEMPS DURING THIS TIME AND ANY WAVE
COMING ACROSS IN THE UPPER FLOW WOULD CONTRIBUTE SOME TO WEAKENING
CAP. SOME BETTER MOISTURE IS PROGGED TO BE ALONG THE FRONT AS WELL.
HAVE OPTED TO ADD SLIGHT POPS ALONG THE BOUNDARY DURING THIS
TIME...GIVEN SOME RUN TO RUN CONSISTENCY WITH THE IDEA OF THE
BOUNDARY BEING ACROSS THE CWA. UPPER RIDGING RETURNS FOR WED/THU
PUSHING BOUNDARY TO THE NORTH AND USHERING IN SW FLOW ONCE AGAIN.
H85 TEMPS PUSH THE MID 20S ONCE AGAIN...YIELDING LOW TO MID 90S
ACROSS AT LEAST SOUTHWEST PORTIONS OF THE CWA.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...EXCESSIVE HEAT WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY
AFTERNOON FOR HENNEPIN-RAMSEY COUNTY(IES).
WI...NONE.
&&
BAP/MDBHazardous weather outlook, Jul 13, 5:30 AM CDT, 15 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 530 AM CDT THU JUL 13 2006 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 141030- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 530 AM CDT THU JUL 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA LATER THIS THURSDAY AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AN EXCESSIVE HEAT WATCH IS POSTED FOR HENNEPIN AND RAMSEY COUNTIES FOR SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. FOR ADDITIONAL DETAILS ON THIS WATCH PLEASE REFER TO THE LATEST EXCESSIVE HEAT WATCH PRODUCT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jul 13, 8:28 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
828 PM CDT THU JUL 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN 3 S MONTEVIDEO 44.91N 95.72W
07/13/2006 M4.50 INCH YELLOW MEDICINE MN TRAINED SPOTTER
4.10 INCHES FELL AT A FARM IN THE STONY RUN SECTION.
ANOTHER FARM 3 MILES EAST REPORTED 4.50 INCHES OF
RAINFALL. BOTH LOCATIONS RECEIVED RAINFALL BETWEEN
APPROXIMATELY 5 PM AND 7 PM...WITH RAIN ENDING AROUND 7
PM.
&&
TDKLocal storm report, Jul 13, 8:30 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
830 PM CDT THU JUL 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL 4 S MADISON 44.96N 96.19W
07/13/2006 E0.75 INCH LAC QUI PARLE MN TRAINED SPOTTER
0315 PM HAIL LOUISBURG 45.17N 96.17W
07/13/2006 E0.75 INCH LAC QUI PARLE MN TRAINED SPOTTER
0330 PM HAIL 8 SSE CHOKIO 45.47N 96.11W
07/13/2006 E0.75 INCH STEVENS MN TRAINED SPOTTER
0350 PM HAIL 1 W ALBERTA 45.57N 96.07W
07/13/2006 E1.00 INCH STEVENS MN TRAINED SPOTTER
0419 PM HAIL BOYD 44.85N 95.90W
07/13/2006 E0.75 INCH LAC QUI PARLE MN TRAINED SPOTTER
0435 PM HAIL 2 NW BOYD 44.87N 95.93W
07/13/2006 E0.88 INCH LAC QUI PARLE MN TRAINED SPOTTER
0445 PM HAIL 5 WNW GRANITE FALLS 44.84N 95.63W
07/13/2006 M0.88 INCH YELLOW MEDICINE MN TRAINED SPOTTER
0509 PM HAIL MADISON 45.01N 96.19W
07/13/2006 E0.75 INCH LAC QUI PARLE MN LAW ENFORCEMENT
0509 PM TSTM WND DMG MADISON 45.01N 96.19W
07/13/2006 LAC QUI PARLE MN LAW ENFORCEMENT
LARGE BRANCHES DOWN
0510 PM HAIL 5 WNW GRANITE FALLS 44.84N 95.63W
07/13/2006 M0.75 INCH YELLOW MEDICINE MN TRAINED SPOTTER
0520 PM FLASH FLOOD APPLETON 45.20N 96.02W
07/13/2006 SWIFT MN STORM CHASER
CARS FLOODED UP TO HOOD AT THE UNDERPASS NEAR THE
INTERSECTION OF HIGHWAYS 59 AND 119. TWO FEET OF WATER ON
MAIN STREET... WITH WATER FLOWING INTO A BUILDING. ALSO
REPORTED BY TRAINED SPOTTER AND LAW ENFORCEMENT.
0530 PM TSTM WND DMG 2 W MILAN 45.11N 95.95W
07/13/2006 CHIPPEWA MN STORM CHASER
4 INCH TREE LIMBS DOWN.
0530 PM HAIL 1 NE BOYD 44.86N 95.89W
07/13/2006 E0.75 INCH LAC QUI PARLE MN PUBLIC
0540 PM HEAVY RAIN 7 SW APPLETON 45.13N 96.12W
07/13/2006 M3.42 INCH LAC QUI PARLE MN TRAINED SPOTTER
3.42 INCHES OF RAIN TOTAL. 3 INCHES IN THE LAST HOUR.
0618 PM FLASH FLOOD MONTEVIDEO 44.95N 95.72W
07/13/2006 CHIPPEWA MN STORM CHASER
MANHOLE COVERS COMING UP.
0630 PM HAIL 3 S MONTEVIDEO 44.91N 95.72W
07/13/2006 E0.75 INCH YELLOW MEDICINE MN TRAINED SPOTTER
0643 PM TSTM WND GST CLARA CITY 44.96N 95.37W
07/13/2006 M60.00 MPH CHIPPEWA MN MESONET
MEASURED BY MNDOT ROAD WEATHER SENSOR. RWIS MEASURED 60
MPH FOR 10 MINUTES.
0655 PM TSTM WND GST GRANITE FALLS 44.81N 95.54W
07/13/2006 M69.00 MPH YELLOW MEDICINE MN AWOS
AT GRANITE FALLS AIRPORT. REPORTS OF TREES DOWN BETWEEN
GRANITE FALLS AND HANLEY FALLS ALONG HIGHWAY 23.
0700 PM HEAVY RAIN 3 S MONTEVIDEO 44.91N 95.72W
07/13/2006 M4.50 INCH YELLOW MEDICINE MN TRAINED SPOTTER
4.10 INCHES FELL AT A FARM IN THE STONY RUN SECTION.
ANOTHER FARM 3 MILES EAST REPORTED 4.50 INCHES OF
RAINFALL. BOTH LOCATIONS RECEIVED RAINFALL BETWEEN
APPROXIMATELY 5 PM AND 7 PM...WITH RAIN ENDING AROUND 7
PM.
0730 PM TSTM WND DMG BIRD ISLAND 44.76N 94.89W
07/13/2006 RENVILLE MN LAW ENFORCEMENT
FEW TREES DOWN.
0735 PM TSTM WND DMG COSMOS 44.94N 94.70W
07/13/2006 MEEKER MN STORM CHASER
TREE DOWN.
0747 PM TSTM WND DMG HUTCHINSON 44.89N 94.37W
07/13/2006 MCLEOD MN TRAINED SPOTTER
LIGHT POLE DOWN, ONE 10 FOOT TREE FELLED, SEVERAL 4-5
INCH BRANCHES SHEARED AWAY. REPORTED IN SOUTHWEST PORTION
OF CITY.
0747 PM TSTM WND GST HUTCHINSON 44.89N 94.37W
07/13/2006 M59.00 MPH MCLEOD MN TRAINED SPOTTER
LARGE BRANCHES DOWN.
0755 PM TSTM WND DMG SILVER LAKE 44.90N 94.20W
07/13/2006 MCLEOD MN LAW ENFORCEMENT
FEW TREES DOWN.
0805 PM TSTM WND DMG GLENCOE 44.77N 94.15W
07/13/2006 MCLEOD MN LAW ENFORCEMENT
FEW TREES DOWN.
&&
TDKLocal storm report, Jul 13, 8:37 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
837 PM CDT THU JUL 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TSTM WND DMG CHASKA 44.82N 93.61W
07/13/2006 CARVER MN STORM CHASER
TREE DOWN ACROSS ROAD AT HWY 41 AND PIONEER TRAIL.
&&
TDKLocal storm report, Jul 13, 8:47 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
847 PM CDT THU JUL 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TSTM WND DMG HOWARD LAKE 45.06N 94.07W
07/13/2006 WRIGHT MN FIRE DEPT/RESCUE
TREES AND POWER LINES DOWN.
0815 PM TSTM WND DMG 1 SW DELANO 45.03N 93.80W
07/13/2006 WRIGHT MN LAW ENFORCEMENT
TREES DOWN.
&&
TDKLocal storm report, Jul 13, 8:55 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
855 PM CDT THU JUL 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM TSTM WND DMG INDEPENDENCE 45.02N 93.71W
07/13/2006 HENNEPIN MN LAW ENFORCEMENT
TREE DOWN ACROSS ROAD AT COUNTY ROADS 11 AND 92.
0823 PM TSTM WND DMG MOUND 44.93N 93.66W
07/13/2006 HENNEPIN MN LAW ENFORCEMENT
TREE DOWN ACROSS ROAD AT BARTLETT BLVD AND WEST EDGE.
0840 PM TSTM WND DMG SHAKOPEE 44.77N 93.48W
07/13/2006 SCOTT MN LAW ENFORCEMENT
TREE DOWN ACROSS ROAD AT HIGHWAY 101 AND LOUIS BRIDGE.
&&
TDKLocal storm report, Jul 13, 8:56 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
856 PM CDT THU JUL 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL 4 S MADISON 44.96N 96.19W
07/13/2006 E0.75 INCH LAC QUI PARLE MN TRAINED SPOTTER
0315 PM HAIL LOUISBURG 45.17N 96.17W
07/13/2006 E0.75 INCH LAC QUI PARLE MN TRAINED SPOTTER
0330 PM HAIL 8 SSE CHOKIO 45.47N 96.11W
07/13/2006 E0.75 INCH STEVENS MN TRAINED SPOTTER
0350 PM HAIL 1 W ALBERTA 45.57N 96.07W
07/13/2006 E1.00 INCH STEVENS MN TRAINED SPOTTER
0419 PM HAIL BOYD 44.85N 95.90W
07/13/2006 E0.75 INCH LAC QUI PARLE MN TRAINED SPOTTER
0435 PM HAIL 2 NW BOYD 44.87N 95.93W
07/13/2006 E0.88 INCH LAC QUI PARLE MN TRAINED SPOTTER
0445 PM HAIL 5 WNW GRANITE FALLS 44.84N 95.63W
07/13/2006 M0.88 INCH YELLOW MEDICINE MN TRAINED SPOTTER
0509 PM TSTM WND DMG MADISON 45.01N 96.19W
07/13/2006 LAC QUI PARLE MN LAW ENFORCEMENT
LARGE BRANCHES DOWN
0509 PM HAIL MADISON 45.01N 96.19W
07/13/2006 E0.75 INCH LAC QUI PARLE MN LAW ENFORCEMENT
0510 PM HAIL 5 WNW GRANITE FALLS 44.84N 95.63W
07/13/2006 M0.75 INCH YELLOW MEDICINE MN TRAINED SPOTTER
0520 PM FLASH FLOOD APPLETON 45.20N 96.02W
07/13/2006 SWIFT MN STORM CHASER
CARS FLOODED UP TO HOOD AT THE UNDERPASS NEAR THE
INTERSECTION OF HIGHWAYS 59 AND 119. TWO FEET OF WATER ON
MAIN STREET... WITH WATER FLOWING INTO A BUILDING. ALSO
REPORTED BY TRAINED SPOTTER AND LAW ENFORCEMENT.
0530 PM HAIL 1 NE BOYD 44.86N 95.89W
07/13/2006 E0.75 INCH LAC QUI PARLE MN PUBLIC
0530 PM TSTM WND DMG 2 W MILAN 45.11N 95.95W
07/13/2006 CHIPPEWA MN STORM CHASER
4 INCH TREE LIMBS DOWN.
0540 PM HEAVY RAIN 7 SW APPLETON 45.13N 96.12W
07/13/2006 M3.42 INCH LAC QUI PARLE MN TRAINED SPOTTER
3.42 INCHES OF RAIN TOTAL. 3 INCHES IN THE LAST HOUR.
0618 PM FLASH FLOOD MONTEVIDEO 44.95N 95.72W
07/13/2006 CHIPPEWA MN STORM CHASER
MANHOLE COVERS COMING UP.
0630 PM HAIL 3 S MONTEVIDEO 44.91N 95.72W
07/13/2006 E0.75 INCH YELLOW MEDICINE MN TRAINED SPOTTER
0643 PM TSTM WND GST CLARA CITY 44.96N 95.37W
07/13/2006 M60.00 MPH CHIPPEWA MN MESONET
MEASURED BY MNDOT ROAD WEATHER SENSOR. RWIS MEASURED 60
MPH FOR 10 MINUTES.
0655 PM TSTM WND GST GRANITE FALLS 44.81N 95.54W
07/13/2006 M69.00 MPH YELLOW MEDICINE MN AWOS
AT GRANITE FALLS AIRPORT. REPORTS OF TREES DOWN BETWEEN
GRANITE FALLS AND HANLEY FALLS ALONG HIGHWAY 23.
0700 PM HEAVY RAIN 3 S MONTEVIDEO 44.91N 95.72W
07/13/2006 M4.50 INCH YELLOW MEDICINE MN TRAINED SPOTTER
4.10 INCHES FELL AT A FARM IN THE STONY RUN SECTION.
ANOTHER FARM 3 MILES EAST REPORTED 4.50 INCHES OF
RAINFALL. BOTH LOCATIONS RECEIVED RAINFALL BETWEEN
APPROXIMATELY 5 PM AND 7 PM...WITH RAIN ENDING AROUND 7
PM.
0730 PM TSTM WND DMG BIRD ISLAND 44.76N 94.89W
07/13/2006 RENVILLE MN LAW ENFORCEMENT
FEW TREES DOWN.
0735 PM TSTM WND DMG COSMOS 44.94N 94.70W
07/13/2006 MEEKER MN STORM CHASER
TREE DOWN.
0747 PM TSTM WND GST HUTCHINSON 44.89N 94.37W
07/13/2006 M59.00 MPH MCLEOD MN TRAINED SPOTTER
LARGE BRANCHES DOWN.
0747 PM TSTM WND DMG HUTCHINSON 44.89N 94.37W
07/13/2006 MCLEOD MN TRAINED SPOTTER
LIGHT POLE DOWN, ONE 10 FOOT TREE FELLED, SEVERAL 4-5
INCH BRANCHES SHEARED AWAY. REPORTED IN SOUTHWEST PORTION
OF CITY.
0755 PM TSTM WND DMG SILVER LAKE 44.90N 94.20W
07/13/2006 MCLEOD MN LAW ENFORCEMENT
FEW TREES DOWN.
0805 PM TSTM WND DMG GLENCOE 44.77N 94.15W
07/13/2006 MCLEOD MN LAW ENFORCEMENT
FEW TREES DOWN.
0807 PM TSTM WND DMG HOWARD LAKE 45.06N 94.07W
07/13/2006 WRIGHT MN FIRE DEPT/RESCUE
TREES AND POWER LINES DOWN.
0815 PM TSTM WND DMG 1 SW DELANO 45.03N 93.80W
07/13/2006 WRIGHT MN LAW ENFORCEMENT
TREES DOWN.
0823 PM TSTM WND DMG MOUND 44.93N 93.66W
07/13/2006 HENNEPIN MN LAW ENFORCEMENT
TREE DOWN ACROSS ROAD AT BARTLETT BLVD AND WEST EDGE.
0823 PM TSTM WND DMG INDEPENDENCE 45.02N 93.71W
07/13/2006 HENNEPIN MN LAW ENFORCEMENT
TREE DOWN ACROSS ROAD AT COUNTY ROADS 11 AND 92.
0833 PM TSTM WND DMG CHASKA 44.82N 93.61W
07/13/2006 CARVER MN STORM CHASER
TREE DOWN ACROSS ROAD AT HWY 41 AND PIONEER TRAIL.
0840 PM TSTM WND DMG SHAKOPEE 44.77N 93.48W
07/13/2006 SCOTT MN LAW ENFORCEMENT
TREE DOWN ACROSS ROAD AT HIGHWAY 101 AND LOUIS BRIDGE.
&&
TDKThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:43 PM CDT | Severe Thunderstorm Warning | MPX | McLeod | 62 min |
| Jul 13, 7:53 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Wright | 52 min |
| Jul 13, 8:21 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Scott | 54 min |
| Jul 14, 1:51 PM CDT | Heat Advisory | MPX | Anoka, Blue Earth, Brown, Carver, Dakota, Faribault and 17 more | 62 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.